# SDR P2EA2002M004

- Difficulty date: February 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,763 hours, 23,081 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PRIOR TO PUSH BACK, APU SHUT DOWN, LATER THE APU FIRE WARNING AND BELL ILLUMINATED.  PERFORMED APU FIRE CHECK LIST PROCEDURES PULLED AND ROTATED HANDLE.  PERFORMED AN APU FIRE INSPECTION AND FOUND NO EVIDENCE OF FIRE.  PLACED THE APU, APU FIRE DETECTION AND THE APU SQUIB LIGHT ON MEL, DEACTIVATING THESE SYSTEMS.  OPERATED APU FIRE TEST IN OVERHEAT AND FIRE MODS NUMEROUS TIMES.  APU AND FIRE DETECTION SYSTEM OPERATES NORMAL.
